# SDR SWAA2021062185054

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 10,355 hours, 23,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 121ZDC HAS A CRACK 1.5' LONG 20' FROM FRONT EDGE.PERFORMED INTERIM REPAIR ON PANEL 121ZDC PER EA 1-A25-3722 REV 5. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH REPAIR OR R&R THE DISCREPANT PANEL.INITIAL INSPECTION 8 DAYS REPEAT INSPECTION 8 DAYS PERM. REPAIR 730 DAYSREPETITIVE ACTION REQUIRED /
